Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 75, NWS Shreveport, LA

May 6, 2025Cherokee County, Smith County, Texas

NWS Shreveport, LA issued this tornado warning at May 6, 2025, 1:28 PM CDT for Cherokee County, Smith County, Texas. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2025, 1:28 PM CDT (18:28 UTC)
Expired
May 6, 2025, 2:15 PM CDT
In force
47 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cherokee County, TX, Smith County, TX

The radar

The Shreveport radar (KSHV), 151 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 1:41 PM CDTTORNADO2 Wnw Bullard, TXNWS Storm Survey across southern Smith County, Texas determined that damage was consistent with that of an EF-1 Tornado with peak winds near 93 mph. The tornado uprooted and/or snapped several trees along its near eastward path with the strongest part of the s
May 6, 1:44 PM CDTTSTM WND DMG1 E Bullard, TXReport of multiple trees down on FM 344.
May 6, 1:48 PM CDTTSTM WND DMG1 E Bullard, TXCorrects previous flash flood report from 1 E Bullard. Report of multiple trees down on a house in the area of Pecan Valley Drive.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:53 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

793 
WFUS54 KSHV 061828
TORSHV
TXC073-423-061915-
/O.NEW.KSHV.TO.W.0075.250506T1828Z-250506T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
128 PM CDT Tue May 6 2025

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southern Smith County in northeastern Texas...
  Northwestern Cherokee County in northeastern Texas...

* Until 215 PM CDT.

* At 128 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Berryville, or 18 miles northwest of Jacksonville,
  moving northeast at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lake Palestine around 135 PM CDT.
  Bullard around 140 PM CDT.
  Whitehouse and Tyler around 150 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Teaselville, Noonday, Cuney, and New Chapel Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3225 9547 3227 9547 3242 9517 3212 9504
      3199 9545 3201 9543 3203 9543 3205 9542
      3206 9544 3208 9542 3212 9546 3214 9546
      3215 9548 3218 9546 3220 9546 3223 9549
TIME...MOT...LOC 1828Z 245DEG 33KT 3211 9553 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

50
2 follow-up statements
459 
WWUS54 KSHV 061845
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
145 PM CDT Tue May 6 2025

TXC073-423-061915-
/O.CON.KSHV.TO.W.0075.000000T0000Z-250506T1915Z/
Smith TX-Cherokee TX-
145 PM CDT Tue May 6 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
SOUTHEASTERN SMITH AND NORTH CENTRAL CHEROKEE COUNTIES...

At 145 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bullard, or 7 miles southwest of Whitehouse, moving
east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Whitehouse and Tyler around 150 PM CDT.

Other locations impacted by this tornadic thunderstorm include New
Chapel Hill and Noonday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3207 9537 3226 9544 3238 9515 3213 9504
TIME...MOT...LOC 1845Z 248DEG 38KT 3218 9533 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

50
413 
WWUS54 KSHV 061910
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
210 PM CDT Tue May 6 2025

TXC073-423-061920-
/O.EXP.KSHV.TO.W.0075.000000T0000Z-250506T1915Z/
Smith TX-Cherokee TX-
210 PM CDT Tue May 6 2025

...THE TORNADO WARNING FOR SOUTHEASTERN SMITH AND NORTH CENTRAL
CHEROKEE COUNTIES WILL EXPIRE AT 215 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, heavy
rain is still possible with this thunderstorm.

A Tornado Watch remains in effect until 900 PM CDT for northeastern
Texas.

&&

LAT...LON 3207 9537 3226 9544 3238 9515 3213 9504
TIME...MOT...LOC 1910Z 270DEG 33KT 3227 9510 

$$

50

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 6, 10:07 AM CDT, 3 hours 21 minutes earlier. Its key messages:

  • Showers and thunderstorms, including severe thunderstorms, will develop across the area over the next 24 hours.
  • Dangerous flash flooding will be the primary life-threatening hazard from multiple rounds of strong thunderstorms
  • Severe thunderstorms will still have the potential to produce damaging winds, large hail, and tornadoes, especially in Deep East Texas this afternoon into the evening. Over the next 12-18 hours the atmosphere will continue to modify with the approach of a warm frontal boundary. This will set the stage for heavy rainfall from showers and thunderstorms as PWAT values surpass 1.5 inches (approaching 90th percentile for this time of the year) through Tuesday. Any thunderstorms that develop in East Texas could be severe with damaging winds and large hail. Further south in Deep East Texas, surface winds will gain a more southwesterly component, boosting tornado potential in that area. With any damaging winds, trees with waterlogged root systems may be more susceptible to being blown over. Temperature maximums/minimums will remain near or just above normal (80s and 60s respectively). /16/ &&
Area forecast discussion, May 6, 10:07 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1007 AM CDT Tue May 6 2025

...New UPDATE...

.UPDATE...
Issued at 955 AM CDT Tue May 6 2025

Within the last half hour, a Severe Thunderstorm Watch has been
issued across the majority of the SHV responsible ETX counties as
elevated thunderstorms north of an advancing warm front have
initiated. Hail and wind will be the primary concern with these
storms through the afternoon. Question for later this afternoon
comes in the form of how far north the warm front stretched across
the Gulf Coast advances north into Deep East Texas and West-
Central Louisiana. Along and south of this boundary, a volatile
environment with supportive SBCAPE and deep layer shear will
allow for rotating updrafts, where a tornado threat will likely
prevail through the mid to late afternoon hours, into the early
evening. Given current model trends, downstream watch issuance
will be likely in the aforementioned regions.

KNAPP

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 355 AM CDT Tue May 6 2025

.KEY MESSAGES...

- Showers and thunderstorms, including severe thunderstorms, will
  develop across the area over the next 24 hours.

- Dangerous flash flooding will be the primary life-threatening
  hazard from multiple rounds of strong thunderstorms

- Severe thunderstorms will still have the potential to produce
  damaging winds, large hail, and tornadoes, especially in Deep
  East Texas this afternoon into the evening.

Over the next 12-18 hours the atmosphere will continue to modify
with the approach of a warm frontal boundary. This will set the
stage for heavy rainfall from showers and thunderstorms as PWAT
values surpass 1.5 inches (approaching 90th percentile for this
time of the year) through Tuesday. Any thunderstorms that develop
in East Texas could be severe with damaging winds and large hail.
Further south in Deep East Texas, surface winds will gain a more
southwesterly component, boosting tornado potential in that area.
With any damaging winds, trees with waterlogged root systems may
be more susceptible to being blown over. Temperature maximums/minimums
will remain near or just above normal (80s and 60s respectively).
/16/

 &&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 355 AM CDT Tue May 6 2025

Wrap-around troughing, in combination with the attendant frontal
boundary over parts of the Gulf Coast, will keep active weather in
place through most of the rest of the week. Given WPC QPF
estimates, an additional 1-1.5 inches of rainfall is likely
(especially in southern zones) on top of wet soils. Over time, the
runoff from the storms earlier in the week will make its way to
area rivers, producing longer-term flooding in some areas. Drier
northerly flow is expected to return by this weekend as the
surface trough axis shifts eastward, and the upper-level trough
remains somewhat over the Ark-La-Miss deflecting remaining
precipitation chances away from the area. /16/

&&

.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT Tue May 6 2025

Already seeing some -SHRA near and south of the I-20 corridor and
even some elevated -TSRA just south of the corridor across N LA.
This activity is rather scattered but have accounted for it with
VCTS and TEMPO groups that should hold us until the bigger show
today where TSRA will prevail through the afternoon hours. Went
back to VCTS across most terminal locations through the evening
before ending convective weather and hitting the possibility of
fog developing late tonight towards the tail end of the 12z TAF
period along with LIFR ceilings, especially across our NE TX
terminal locations. Winds will be from the east to east southeast
through the day with sustained winds near 10kts with higher gusts.
Look for winds to become variable and decouple this evening into
the overnight hours.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025

Spotter activation is expected later today as early as midday and
continuing through the evening. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  66  83  65 /  90  70  20  20
MLU  72  64  82  64 /  90  90  40  30
DEQ  69  59  78  58 /  90  70  10  20
TXK  70  62  80  61 / 100  70  10  20
ELD  71  60  81  61 /  90  90  20  20
TYR  71  64  81  63 / 100  40  10  20
GGG  71  63  81  62 / 100  50  20  20
LFK  74  66  84  64 /  90  60  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Wednesday morning for OKZ077.

TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...13

In the hours before

Local storm report, May 6, 12:54 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1254 PM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     Hail             3 ESE Noonday           32.23N 95.35W
05/06/2025  E1.00 Inch       Smith              TX   Broadcast Media

            Report of quarter sized hail in Gresham, TX.

&&

AEC
Special weather statement, May 6, 12:57 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1257 PM CDT Tue May 6 2025

TXZ137-138-149>151-061845-
Gregg TX-Cherokee TX-Panola TX-Harrison TX-Rusk TX-
1257 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN HARRISON...
NORTHWESTERN PANOLA...RUSK...EASTERN GREGG AND NORTHEASTERN CHEROKEE
COUNTIES THROUGH 145 PM CDT...

At 1256 PM CDT, Doppler radar was tracking a strong thunderstorm over
New Salem, or 14 miles northeast of Rusk, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lakeport, Rolling Meadows, Reklaw, Longview, Ponta, Gallatin, New
London, Stewart, Chalk Hill, Tatum, New Salem, Rusk, Laneville, Oak
Hill, Chapman, Concord, Monroe, Glenfawn, Beckville, and Brachfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
eastern and northeastern Texas.

&&

LAT...LON 3214 9503 3214 9499 3220 9499 3260 9473
      3235 9433 3184 9489 3184 9494 3180 9495
      3179 9498 3178 9496 3173 9501 3181 9524
TIME...MOT...LOC 1756Z 214DEG 41KT 3196 9500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

50
Special weather statement, May 6, 1:08 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Shreveport LA
108 PM CDT Tue May 6 2025

ARZ070-071-LAZ001-002-TXZ112-126-061900-
Lafayette AR-Miller AR-Bossier LA-Caddo LA-Cass TX-Marion TX-
108 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT MILLER AND LAFAYETTE COUNTIES...
NORTHWESTERN CADDO AND NORTHWESTERN BOSSIER PARISHES...NORTHEASTERN
MARION AND SOUTHEASTERN CASS COUNTIES THROUGH 200 PM CDT...

At 107 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ida, or 17 miles southeast of Atlanta, moving north at 60 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lerch, Stamps, Bradley, Gin City, Buckner, Ida, Fouke, Mandeville,
Vivian, Cavett, Ravanna, Hosston, Genoa, Brightstar, Piney Grove,
Kiblah, Gray, McKamie, Bloomburg, and Canfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern Texas.

&&

LAT...LON 3339 9340 3328 9344 3326 9345 3326 9348
      3322 9348 3276 9382 3277 9409 3330 9406
      3327 9404 3355 9404
TIME...MOT...LOC 1807Z 191DEG 50KT 3295 9393

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

26
Local storm report, May 6, 1:10 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
110 PM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1259 PM     Hail             Vivian                  32.87N 93.99W
05/06/2025  E1.25 Inch       Caddo              LA   Public

            Report from mPING: Half Dollar (1.25 in.) in
            Vivian.

&&

AEC
Special weather statement, May 6, 1:20 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
120 PM CDT Tue May 6 2025

OKZ077-TXZ096-108>110-061900-
McCurtain OK-Camp TX-Red River TX-Franklin TX-Titus TX-
120 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCCURTAIN...
FRANKLIN...TITUS...NORTHWESTERN CAMP AND RED RIVER COUNTIES THROUGH
200 PM CDT...

At 120 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bogata, or 9 miles north of Hagansport, moving north at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Detroit, Clarksville, Idabel, Winfield, Pittsburg, Woodland, Redland,
Miller's Cove, Hagansport, Rocky Mound, Harvard, Kanawha, Mount
Vernon, Boxelder, Garvin, Bogata, Kiomatia, Johntown, Farmers Hill,
and Mount Pleasant.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern Texas.

&&

LAT...LON 3386 9531 3388 9528 3391 9528 3389 9526
      3389 9525 3393 9525 3396 9523 3394 9516
      3408 9516 3399 9472 3298 9495 3301 9531
TIME...MOT...LOC 1820Z 191DEG 50KT 3347 9528

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

26
Special weather statement, May 6, 1:26 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Shreveport LA
126 PM CDT Tue May 6 2025

LAZ022-061845-
La Salle LA-
126 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LA SALLE PARISH
THROUGH 145 PM CDT...

At 126 PM CDT, Doppler radar was tracking a strong thunderstorm near
Walters, or 13 miles west of Jonesville, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Nebo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3147 9208 3162 9218 3172 9201 3150 9201
TIME...MOT...LOC 1826Z 221DEG 36KT 3160 9206

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

20

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:06 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur12 days
May 6, 9:14 AM CDTRiver Flood WarningSHVPanola, Shelby21 days
May 6, 9:32 AM CDTSpecial Weather StatementSHVSmith, Wood28 min
May 6, 9:37 AM CDTRiver Flood WarningSHVBowie, Red River6 days
May 6, 9:52 AM CDTSpecial Weather StatementSHVWood53 min
May 6, 10:09 AM CDTRiver Flood WarningSHVGregg, Rusk46 hr
May 6, 10:47 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Franklin, Morris, Smith, Titus and 2 more43 min
May 6, 11:29 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus46 min
May 6, 12:05 PM CDTSpecial Weather StatementSHVHarrison, Marion40 min
May 6, 12:14 PM CDTSpecial Weather StatementSHVRed River46 min
May 6, 12:21 PM CDTSpecial Weather StatementSHVCherokee24 min
May 6, 12:21 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion39 min
May 6, 12:23 PM CDTSpecial Weather StatementSHVSmith37 min
May 6, 12:35 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Smith40 min
May 6, 12:47 PM CDTSpecial Weather StatementSHVCass28 min
May 6, 12:55 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Gregg, Morris, Smith, Upshur and 1 more50 min
May 6, 12:56 PM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith, Upshur5 hr
May 6, 12:57 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
May 6, 1:20 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus40 min
May 6, 1:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Smith56 min
May 6, 1:31 PM CDTSpecial Weather StatementSHVShelby44 min
May 6, 1:36 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion39 min
May 6, 1:42 PM CDTSpecial Weather StatementSHVCamp, Morris, Upshur33 min
May 6, 2:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Nacogdoches, Rusk60 min
May 6, 2:03 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith57 min
May 6, 2:31 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk5 hr
May 6, 2:37 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby53 min
May 6, 2:47 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk58 min
May 6, 3:03 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVNacogdoches, Panola, Shelby42 min
May 6, 3:11 PM CDTFlash Flood WarningSHVHarrison, Panola5 hr
May 6, 3:21 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches41 min
May 6, 3:44 PM CDTSevere Thunderstorm WarningSHVShelby61 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more43 min
May 6, 4:36 PM CDTSpecial Weather StatementSHVSabine24 min
May 6, 4:42 PM CDTSevere Thunderstorm WarningSHVPanola, Sabine, San Augustine, Shelby33 min
May 6, 5:00 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more3 hr
May 6, 5:08 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine52 min
May 6, 5:38 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.